RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 178, Number 2, Pages 163–219 (Mi tmf8532)  

This article is cited in 5 scientific papers (total in 5 papers)

Landau–Lifshitz equation, uniaxial anisotropy case: Theory of exact solutions

R. F. Bikbaev, A. I. Bobenkoa, A. R. Itsb

a Institut für Mathematik, Technische Universität Berlin, Berlin, Germany
b Department of Mathematical Sciences, Indiana University-Purdue University Indianapolis, Indianapolis, USA

Abstract: Using the inverse scattering method, we study the XXZ Landau–Lifshitz equation well-known in the theory of ferromagnetism. We construct all elementary soliton-type excitations and study their interaction. We also obtain finite-gap solutions (in terms of theta functions) and select the real solutions among them.

Keywords: multisoliton solution, ferromagnetism, finite-gap integration, theta function

DOI: https://doi.org/10.4213/tmf8532

Full text: PDF file (1060 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 178:2, 143–193

Bibliographic databases:

Document Type: Article
Received: 07.03.2013

Citation: R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Landau–Lifshitz equation, uniaxial anisotropy case: Theory of exact solutions”, TMF, 178:2 (2014), 163–219; Theoret. and Math. Phys., 178:2 (2014), 143–193

Citation in format AMSBIB
\Bibitem{BikBobIts14}
\by R.~F.~Bikbaev, A.~I.~Bobenko, A.~R.~Its
\paper Landau--Lifshitz equation, uniaxial anisotropy case: Theory of exact solutions
\jour TMF
\yr 2014
\vol 178
\issue 2
\pages 163--219
\mathnet{http://mi.mathnet.ru/tmf8532}
\crossref{https://doi.org/10.4213/tmf8532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257866}
\zmath{https://zbmath.org/?q=an:1303.82038}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...178..143B}
\elib{http://elibrary.ru/item.asp?id=21277102}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 178
\issue 2
\pages 143--193
\crossref{https://doi.org/10.1007/s11232-014-0135-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000333158600001}
\elib{http://elibrary.ru/item.asp?id=21869048}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896935530}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8532
  • https://doi.org/10.4213/tmf8532
  • http://mi.mathnet.ru/eng/tmf/v178/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Denisov S.I., Lyutyy T.V., Pedchenko B.O., Babych H.V., “Eddy Current Effects in the Magnetization Dynamics of Ferromagnetic Metal Nanoparticles”, J. Appl. Phys., 116:4 (2014), 043911  crossref  adsnasa  isi  scopus
    2. de Laire A., Gravejat Ph., “Stability in the Energy Space For Chains of Solitons of the Landau-Lifshitz Equation”, J. Differ. Equ., 258:1 (2015), 1–80  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Zhou T., Stone M., “Solitons in a Continuous Classical Haldane-Shastry Spin Chain”, Phys. Lett. A, 379:43-44 (2015), 2817–2825  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Zabolotskii A.A., “Exciton Dynamics in a Helical Molecular Aggregate”, J. Exp. Theor. Phys., 127:3 (2018), 448–454  crossref  isi  scopus
    5. Han F., Yang G., “Some Explicit Solutions of the Landau-Lifshitz Equation For Anisotropic Ferromagnets”, Math. Meth. Appl. Sci., 41:17, SI (2018), 7839–7851  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:696
    Full text:83
    References:50
    First page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019